Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

23 People found this comment helpful

About a week ago I had a sex with a guy who I thought that I was very close to. Well as always the condom broke and he had already came inside of me. I was freaking out and did not know what to do. So i went to the pharmacy about 4 hours later and bought the Next choice packet. I took the first pill within 4 hours and I took the next bill about 9 hours later. That next week my period started again...

Most voted negative review

8 People found this comment helpful

Ladies, plan B and next choice have near 0% effectiveness if it is day 13 or 14 after the start of your last period. These days you are ovulating and especially on day 14, the egg is waiting in your uterus to be fertilized. I've taken a morning after pill a couple times and was lucky. This last time before new years, I took it 2 hours later and I'm 14 weeks pregnant now. Dr said I was pregnant wit...

Shared reviews and ratings

nervous reck | 25-34 | Female | On medication for less than 1 month | Patient
8/11/2015
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I took the pill 12 hours after unprotected sex . I got all of the side effects from tender breast to slight nausea. I started my period a week early. I am still a little nervous about being pregnant which I shouldn't be, well i hope not, but for the most part I'm satisfied.

Report this postFill 3Created with Sketch.
planbfellthrough | 25-34 | Female | On medication for less than 1 month | Patient
7/15/2015
Condition: Postcoital Contraception
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have taken EC before, but this was my first time taking Next Choice. I took it the day after unprotected sex (I later calculated that this had been during my ovulation week), no more than 12 hours later. I started getting all the tell-tale signs it was working––breast tenderness, cramps, bloating, etc. After a couple of weeks of no spotting, and missing my regular period, I became worried. After taking a pregnancy test, it seems Next Choice didn't work. If this is the only EC available to you, go to another store and get another brand.

Report this postFill 3Created with Sketch.
Smarternow09 | 19-24 | On medication for less than 1 month | Patient
5/12/2015
Condition: Postcoital Contraception
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

About a week ago I had a sex with a guy who I thought that I was very close to. Well as always the condom broke and he had already came inside of me. I was freaking out and did not know what to do. So i went to the pharmacy about 4 hours later and bought the Next choice packet. I took the first pill within 4 hours and I took the next bill about 9 hours later. That next week my period started again. When I had sex I had just stopped my period. I use the my days app on my phone so I knew when my ovulation and high fertility days were. I had mild symptoms. I had cramps for about three days and then they stopped. This pill was very effective to me. although i thought it would work, it did.

Report this postFill 3Created with Sketch.
ladygodiva | 25-34 | Female | On medication for less than 1 month | Patient
9/6/2014
Condition: Postcoital Contraception
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

When I took the one-dose pill, I had just finished my period a week before. I experienced fatigue and mood swings, then started my period a couple days after taking it, but it was light. I thought my "second period" was ending, then began cramping again and experiencing breast tenderness and am having a very heavy period. It's a listed side effect, but I'm still feeling a little worried. It's never fun to bleed, especially more than normal. I'm going to go buy an iron supplement to help my body recover from blood loss. I have taken Plan B in the past with better effects. I won't be taking Next Choice again. Ladies out there who are bleeding heavy or having other side effects: be good to yourself. Drink lots of water, eat good food, and rest. And if you feel the need, go to Planned Parenthood or a lady doctor for help. Be safe <3

Report this postFill 3Created with Sketch.
JuneBug | 19-24 | Female | On medication for less than 1 month | Patient
7/6/2014
Condition: Postcoital Contraception
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I figured I'd share my experience for those who may find themselves in a similar situation and need answers. I had unprotected sex in the middle of ovulation which I was sure would result in pregnancy. I took the Next Choice One Dose about 8 hours later and felt a bit sleepy after. Roughy 12 hours after the pill, I had very light cramps similar to menstrual cramps. About a week after the one dose I noticed small breakouts on my face which could have been from the extra hormones and PMSing. 5 days leading up to the day I should have started my cycle, I had more PMS experiences than normal. I did begin on time with my typical flow and slightly more painful cramps. I hope this helps the next girl who may be frazzled.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More